CureZone   Log On   Join
Re: Armour causing drastic hairloss and weight gain
 
jasmine75 Views: 8,576
Published: 10 years ago
 
This is a reply to # 1,729,149

Re: Armour causing drastic hairloss and weight gain


I was dissolving my armour under my tongue so I was absorbing it. When I first went on it I had the two most amazing months of the last 10 years and then completely crashed over the course of about 3 days. The hairloss then became increasingly worse. But every time I have begun armour over the last 5 years I would gain 10 lbs and begin to lose my hair so I never took it more than a few weeks. This time I was determined to give it a fair shot. I found the weight gained ceased after the first couple weeks but the hairloss didn't. To answer someone else's question, I have almost all the symptoms of low thyroid and also of fibromyalgia which I'm quite certain is just the body's manifestation of my low iron, vit d, thyroid, hormone imbalance or some other thing I haven't found yet. So as far as the hairloss goes I'm almost certain the thyroid caused some sort of hormonal imbalance but what exactly I don't know yet. Still waiting to get in to the doctor. I was wondering if someone had experience or knowledge of thyroid increasing or lowering any specific hormone like estrogen or testosterone. Suddenly I was having jawline acne, extra hair growth on chin, shortened periods, and of course the excessive hairloss. I guess the search is still on.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.359 sec, (1)